# SDR SIMA2018082409

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 57,  LT SIDE CABIN EMERGENCY LIGHT WIRE BROKEN AN MISSING THE CONNECTOR.  REPAIRED THE WIRE AND REPLACED MISSING CONNECTOR IAW SWPM 20-21-00.
